# SDR ASAA0792199

- Difficulty date: November 1, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 24,791 hours, 9,729 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750129
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RIGHT TIEDOWN TRACK CORRODED BS 787 TO BS 847 UPPER & LWR SURFACES.  CORRODED SECTION REPLACED WITH SERVICEABLE REPAIR PART IAW B737 900 SRM B3 00 53 REPAIR 3.
